# SDR DALA2015110606780

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 75,864 hours, 34,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT RT AT SEAT 3, D/C INOPERATIVE.  REPAIRED BROKEN WIRE EMERGENCY LIGHT.  OPS CK'S GOOD.  OK FOR SERVICE.
